# SDR CALA2011060600419

- Difficulty date: June 5, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737824
- Aircraft serial: 28801
- Aircraft time: 38,933 hours, 14,558 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 55770
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT FWD LEFT DOORWAY LINING INOP.  WC 29-0550-1-0005.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK FOR L1 DOOR EMERGENCY LIGHTS PER AMM 33-51-06.  OPS CHECK GOOD.
